Corrigendum | Open Access
Juan Julian Rivadeneyra Perez, "Corrigendum to “On cat (X\p)”", International Journal of Mathematics and Mathematical Sciences, vol. 15, Article ID 548257, 1 page, 1992. https://doi.org/10.1155/S0161171292001066
Corrigendum to “On cat (X\p)”
This article has no abstract.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.